# SDR V0XD2019126002

- Difficulty date: January 9, 2019
- Submitted: January 26, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 35,210 hours, 26,149 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD HAS SIGNS OF CORROSION ON LT AND RT SIDES AFT LOWER FACES. REMOVED AND REPLACED FS 280 LOWER BULKHEAD WEB RT SIDE IAW SRM 53-11-10, 51-42-13, 51-42-06. LT FOUND TO BE WITHIN LIMITS.
